# SDR SWAA961049

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Hole
- Location: Bs 359.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND A SMALL HOLE IN FUSELAGE SKIN AT BS 359.5, WL 268, LBL 5.7.  INSTALLED REPAIR DOUBLER PER BOEING SRM.
